# SDR UPS07650485

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP BTB - RIGHT PRV MSG ON START.  PERFORMED ENGINE START AND EICAS MESSAGE WENT AWAY.  OK FOR AIRCRAFT TO CONTINUE PER FIM 36-10-00.
